# SDR 95ZZZX6894

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pto Gear
- Part number: 6898785
- Condition: Cracked
- Location: Gearbox
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4-24-95 - RECEIVED GEARBOX FROM A/C N709AL-PTN WITH PTO GEAR CRACKED.  CONDITION - FOUND PTO GEAR CRACKED AT FWD END ABOVE SPLINED AREA.  SUSPECT OVERTORQUE ON OUTPUT SHAFT.
